# SDR AU960322

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mrchti S20520F
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flight Compartme
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELTS DO NOT COMPLY WITH AD/RES/29 AMDT 1 - AUTOMOTIVE  HARDWARE USED WITH NON MIL SPEC WEBBING - UNAPPROVED PART
